# SDR AALA201510199020

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 52,521 hours, 22,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Broken
- Location: L1 Door
- Component: Cylinder, Ratier
- Component part number: FE240001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, L1 DOOR EMER OPERATION CYLINDER HAS BROKEN SHEAR PIN.  REPLACED BROKEN SHEAR PIN IAW AMM 52-10-00-610-001A.
